# SDR SB04144

- Difficulty date: October 12, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT   FL 1286   UPON GEAR RETRACTION, THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  THE QRH PROCEDURE WAS FOLLOWED (SELECT GEAR DOWN), AND THE CREW RECEIVED THREE GREEN INDICATIONS.  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SWUNG THE GEAR WITHOUT ANY ABNORMALITIES.  A GEAR LUBRICATION WAS PERFORMED.
